|Zerit, Hep b &wasting
Apr 22, 2001
Can Hepatitis b contribute to, or exacerbate, weight loss due to HIV/AIDS, or due to the med Zerit and its capacity to cause diarrhea? Lost 30 pounds in two months, and I'm frightened. Eat all the time. Feel well, but at 6'3'and 149 lbs. and losing, I need answers quickly. Thanks
Response from Dr. Dieterich
Both hepatitis B and HIV can lead to diarrhea, as well as mitochondrial toxicity from the nucleosides. I would have my MD test for causes of diarrhea and check your serum lactate and consider mitochondrial toxicity. Be assertive with your therapy! Good luck. DTD
Lamivudine and pegalated interferon for Hep B
Syptoms, Swollen Node question
- Runny Nose Worried It Could Be Ars
- Can You Get HIV From Picking Your Nose?
- Can HIV Be Transmitted Through Sex With A Prostitute?
- Burning Red Spots After Giving Oral Sex What Are The Chances Of HIV
- Herpes After Sex With Sex Worker Worried I Have HIV
- Rash After Anal Sex Condom Broke Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.